# SDR AALA971881

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 15L AT WING SCANNING LIGHT STA 720B + 5 AND 720B +15 CRACKED FORWARD OF AND AFT OF LIGHT BOX AT STRINGER ENDS.  REPAIRED STRINGER ENDS FORWARD AND AFT OF WING SCANNING LIGHT BOX PER SRM 53-10-3, PAGE 4B.  TST: 55,509 HOURS.  CYCLES, 33,962.  (X)
